Skip to main content
Article thumbnail
Location of Repository

On the Nilpotent Multiplier of a Free Product

By Behrooz Mashayekhy


In this paper, using a result of J. Burns and G. Ellis (Math. Z. 226 (1997) 405-28.), we prove that the $c$-nilpotent multiplier (the Baer-invariant with respect to the variety of nilpotent groups of class at most $c$, ${\cal N}_c$.) {\it does commute} with the free product of cyclic groups of mutually coprime order.Comment: 11 page

Topics: Mathematics - Group Theory, 20E06, 20F12, 20J10
Year: 2011
OAI identifier:
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.